Alert archive / Michigan / River Flood Advisories in 2011
River Flood Advisory 80, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood advisory at Apr 27, 2011, 11:44 AM EDT for Muskegon County, Michigan. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 11:44 AM EDT (15:44 UTC)
- Expired
- Apr 30, 2011, 11:27 AM EDT
- In force
- 72 hr
- Issued by
- NWS Grand Rapids, MI
County Muskegon County, MI
The radar
The Grand Rapids radar (KGRR), 65 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River above Whitehall (WHTM4).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04122200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood advisory went out at Apr 27, 7:45 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 27, 7:45 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 745 AM EDT WED APR 27 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(423 AM EDT WED APR 27 2011) STEADY RAINFALL WILL OCCUR TODAY INTO TONIGHT. MANY AREAS WILL SEE OVER AN INCH OF RAIN. THIS EXCESSIVE RAINFALL ON TOP OF WHAT HAS OCCURRED RECENTLY COULD LEAD TO FLOODING NEAR RIVERS AND IN LOW LYING AREAS. THE RAIN WILL LINGER INTO THURSDAY AND THURSDAY NIGHT...BUT WILL BE MUCH LIGHTER. FINALLY BY FRIDAY...A DRY DAY IS EXPECTED WITH CLEARING SKIES. && .SHORT TERM...(423 AM EDT WED APR 27 2011) (TODAY THROUGH FRIDAY) THE FLOOD WATCH WILL BE MAINTAINED INTO THURSDAY. THIS...AS ANOTHER SOLID AREA OF RAINFALL APPROACHES THE CWA EARLY THIS MORNING. SURFACE LOW PRESSURE WAS TAKING SHAPE OVER THE OHIO RIVER VALLEY AS OF 08Z AND WILL MOVE OVER LOWER MICHIGAN BY THIS AFTERNOON. LOW LEVEL AND UPPER LEVEL JET DYNAMICS REMAIN FAVORABLE OVER SW LOWER MICHIGAN FOR A PERSISTENT STEADY RAIN TODAY INTO TONIGHT. ALL AREAS WITHIN THE CWA SHOULD SEE AN ADDITIONAL THREE QUARTERS TO ONE AND HALF INCHES OF RAIN OVER THE NEXT 24 HOURS. THIS WILL BE FALLING ON SATURATED GROUNDS AND HIGH RIVER LEVELS DUE TO RECENT RAINS. THUNDER THREAT LOOKS RATHER MINIMAL AND SHOULD MAINLY OCCUR OVER THE SE CWA. NO SEVERE STORMS ARE EXPECTED AS THE LACK OF GOOD HEATING WILL PREVENT BECOMING UNSTABLE. THE RAINS WILL LINGER INTO THURSDAY AND THURSDAY NIGHT...BUT WILL BE MUCH LESS INTENSE. AN UPPER LEVEL TROUGH WILL KEEP THE MOISTURE IN PLACE...BUT THE FAVORABLE JET STRUCTURE MOVES OFF TO THE NE. THE RAIN MAY END IN SOME PLACES AFTER MIDNIGHT THURSDAY NIGHT. SKIES SHOULD CLEAR ON FRIDAY AS THE UPPER TROUGH EXITS AND UPPER RIDGING MOVES INTO THE WESTERN GREAT LAKES. && .LONG TERM...(423 AM EDT WED APR 27 2011) (FRIDAY NIGHT THROUGH TUESDAY) MAIN SYSTEM IN THE LONG TERM AFFECTS THE AREA DURING THE SATURDAY NIGHT AND SUNDAY TIME FRAME. THIS SYSTEM IS CURRENTLY SEEN IN THE WATER VAPOR IMAGERY SPINNING EAST TOWARD THE PACIFIC NORTHWEST. FRIDAY NIGHT INTO SATURDAY MORNING SHOULD BE DRY AND AS WE HAVE BEEN ADVERTISING WILL FEATURE QUIET AND WARM WEATHER. SOUTHERLY WINDS AHEAD OF THE APPROACHING SYSTEM SHOULD PROVIDE A MILD FRIDAY NIGHT WITH LOWS IN THE 40S IN MANY AREAS. WE WILL LIKELY NEED TO BUMP UP OUR LOWS WITH TIME. ON SATURDAY HIGHS WILL LIKELY PUSH INTO THE UPPER 60S TO LOWER 70S. SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT AS THE FRONT PRESSES IN FROM THE WEST. INSTABILITY DOES NOT LOOK ALL THAT IMPRESSIVE THOUGH. SUNDAY INTO SUNDAY NIGHT SHOWERS WILL LINGER AS A LOW DRIFTS THROUGH THE OHIO VALLEY. ON MONDAY THE UPSTREAM UPPER LOW WILL BE SHIFTING OVERHEAD AND MAINTAINED THE CHANCE FOR SHOWERS. THE UPPER LOW REMAINS ON TUESDAY...BUT MOISTURE LOOKS VERY LIMITED IN CROSS SECTIONS AS WELL AS MEAN LAYER RH IN THE 1000-700MB LAYER. TEMPERATURES LOOK TO BE COOLER THAN NORMAL MONDAY AND TUESDAY AS COOL AIR SLIDES INTO THE GREAT LAKES ASSOCIATED WITH THE UPPER LOW. && .AVIATION...(745 AM EDT WED APR 27 2011) SWATH OF RAIN WILL PUSH THROUGH THE TAF SITES THIS MORNING INTO THE EARLY AFTERNOON. IT APPEARS THERE WILL BE A LULL IN ACTIVITY THIS AFTERNOON. CONDITIONS ARE MAINLY VFR AT THE PRESENT TIME...BUT SHOULD DIP INTO MVFR FAIRLY QUICK THIS MORNING. CEILINGS SHOULD REMAIN MVFR THIS AFTERNOON IN THE WAKE OF THE RAIN. ADDITIONAL RAIN WILL MOVE IN TONIGHT...WITH IFR CONDITIONS POTENTIALLY DEVELOPING. && .MARINE...(423 AM EDT WED APR 27 2011) WINDS WILL BE RELATIVELY LIGHT TODAY AND TONIGHT AS LOW PRESSURE MOVES THROUGH THE REGION. A SCA MAY BE NEEDED BY LATE THURSDAY MORNING INTO FRIDAY AS COLD ADVECTION TAKES OVER ON A BRISK WEST WIND. && .HYDROLOGY...(423 AM EDT WED APR 27 2011) WIDESPREAD THREE QUARTERS TO ONE AND HALF INCHES OF RAIN IS EXPECTED OVER THE NEXT 24 HOURS ACROSS THE CWA. A FLOOD WATCH REMAINS IN EFFECT ALONG WITH SEVERAL RIVER FLOOD ADVISORIES. SOME ADVISORIES MAY NEED TO BE UPGRADED TO WARNINGS OVER THE NEXT COUPLE OF DAYS. AT THIS POINT THE CWA APPEARS TO BE SQUARELY IN THE BULLS EYE FOR HEAVY RAIN. WITH THE WET GROUNDS AND HIGH RIVER LEVELS...HYDRO CONCERNS WILL LIKELY CONTINUE INTO THE WEEKEND. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FLOOD WATCH ENTIRE AREA THROUGH THURSDAY EVENING. LM...NONE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: DUKE AVIATION: DUKE MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Apr 27, 6:45 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 645 AM EDT WED APR 27 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 645 AM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE TO BE A THREAT THROUGH TONIGHT. ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS POSSIBLE FROM TODAY INTO TONIGHT. RIVERS ARE ALREADY HIGH FROM RECENT RAINS AND THE GROUND IS SATURATED IN MANY AREAS. ADDITIONAL RAIN WILL LEAD TO THE POTENTIAL FOR ADDITIONAL RISES ON CREEKS AND STREAMS...FLOODING OF FIELDS AND LOW SPOTS AND FURTHER RISES ON THE MAIN STEM RIVERS. SOME THUNDERSTORMS ARE POSSIBLE TODAY MAINLY EAST OF A SOUTH HAVEN TO ALMA LINE. SEVERE STORMS ARE NOT EXPECTED WITH HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALLER CREEKS AND STREAMS WILL BEGIN TO RECEDE ON THURSDAY AND FRIDAY WITH ELEVATED LEVELS ON THE MAIN STEM RIVERS...LIKE THE GRAND...CONTINUING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-281045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 645 AM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL LEAD TO CONDITIONS HAZARDOUS TO SMALLER CRAFT THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
In the hours before
Special weather statement, Apr 27, 5:58 AM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 AM EDT WED APR 27 2011
MIZ052-059-066-067-074-271100-
CLINTON-EATON-GRATIOT-INGHAM-JACKSON-
558 AM EDT WED APR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 44 MILES SOUTHEAST
OF LANSING TO 23 MILES SOUTH OF LANSING...MOVING NORTH AT 50 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EATON RAPIDS... WATERLOO TWP... MUNITH...
FITCHBURG... AURELIUS... LESLIE...
EDEN... BUNKER HILL... STOCKBRIDGE...
HOLT... DANSVILLE... MASON...
DIMONDALE... WHEATFIELD TWP... HASLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4238 8472 4242 8474 4329 8441 4326 8436
4278 8436 4278 8415 4219 8413
TIME...MOT...LOC 0958Z 196DEG 42KT 4225 8401 4245 8460
JKLocal storm report, Apr 27, 7:32 AM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
732 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 5 S GREENVILLE 43.11N 85.26W
04/26/2011 M1.25 INCH IONIA MI TRAINED SPOTTER
DELAYED REPORT. HAIL WAS OBSERVED ON M-91 NEAR FISK ROAD.
&&
HOVINGLocal storm report, Apr 27, 7:42 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
742 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 E CUTLERVILLE 42.84N 85.64W
04/26/2011 M1.00 INCH KENT MI COCORAHS
DELAYED REPORT.
&&
HOVINGLocal storm report, Apr 27, 8:12 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 SSW EAST GRAND RAPIDS 42.93N 85.62W
04/26/2011 M1.00 INCH KENT MI COCORAHS
DELAYED REPORT.
&&
HOVINGLocal storm report, Apr 27, 8:18 AM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
818 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.21W
04/26/2011 M1.10 INCH MUSKEGON MI AMATEUR RADIO
STORM TOTAL RAINFALL.
0518 PM HEAVY RAIN SOUTH HAVEN 42.40N 86.28W
04/26/2011 M1.00 INCH VAN BUREN MI CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 4 PM.
0518 PM HEAVY RAIN 2 S HOLLAND 42.75N 86.11W
04/26/2011 M1.22 INCH ALLEGAN MI AWOS
RAINFALL FROM MIDNIGHT THROUGH 5 PM.
0518 PM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
04/26/2011 M1.07 INCH MUSKEGON MI OFFICIAL NWS OBS
RAINFALL FROM MIDNIGHT THROUGH 5 PM.
0518 PM HEAVY RAIN 4 E KENTWOOD 42.90N 85.51W
04/26/2011 M0.96 INCH KENT MI OFFICIAL NWS OBS
RAINFALL FROM MIDNIGHT THROUGH 5 PM.
0543 PM HAIL GREENVILLE 43.18N 85.26W
04/26/2011 E0.25 INCH MONTCALM MI BROADCAST MEDIA
LASTED A FEW SECONDS.
0545 PM FUNNEL CLOUD 2 WNW DUTTON 42.85N 85.62W
04/26/2011 KENT MI TRAINED SPOTTER
BRIEF FUNNEL CLOUD 3 TO 5 MILES SOUTH OF THE M-6 AND
KALAMAZOO AVENUE INTERSECTION.
0548 PM HAIL JAMESTOWN 42.83N 85.84W
04/26/2011 M0.88 INCH OTTAWA MI AMATEUR RADIO
WINDS ESTIMATED AT 35 MPH.
0548 PM HAIL HOLLAND 42.78N 86.11W
04/26/2011 E0.75 INCH OTTAWA MI TRAINED SPOTTER
0556 PM HAIL KENTWOOD 42.90N 85.59W
04/26/2011 E1.25 INCH KENT MI AMATEUR RADIO
HAIL AT THE INTERSECTION OF KALAMAZOO AVENUE AND M-6.
0605 PM HAIL 3 N BYRON CENTER 42.85N 85.72W
04/26/2011 M2.00 INCH KENT MI TRAINED SPOTTER
0607 PM HAIL 1 SSW EAST GRAND RAPIDS 42.93N 85.62W
04/26/2011 M1.00 INCH KENT MI COCORAHS
DELAYED REPORT.
0607 PM HAIL EAST GRAND RAPIDS 42.94N 85.61W
04/26/2011 M1.00 INCH KENT MI PUBLIC
0608 PM HAIL 1 E CUTLERVILLE 42.84N 85.64W
04/26/2011 M1.00 INCH KENT MI COCORAHS
DELAYED REPORT.
0620 PM FLOOD 4 E HOLLAND 42.78N 86.04W
04/26/2011 OTTAWA MI PUBLIC
WATER OVER THE BANKS ON STREAM.
0625 PM TSTM WND DMG 5 NW WAYLAND 42.73N 85.72W
04/26/2011 ALLEGAN MI BROADCAST MEDIA
BARN ROOF RIPPED OFF. REPORTED BY WZZM TV.
0635 PM HAIL 5 S GREENVILLE 43.11N 85.26W
04/26/2011 M1.25 INCH IONIA MI TRAINED SPOTTER
DELAYED REPORT. HAIL WAS OBSERVED ON M-91 NEAR FISK ROAD.
0650 PM HAIL SHERIDAN 43.21N 85.07W
04/26/2011 M1.50 INCH MONTCALM MI PUBLIC
THE HAIL RANGED IN SIZE FROM 1 INCH UP TO AN INCH AND A
HALF.
0650 PM HAIL 1 WSW OSHTEMO 42.25N 85.70W
04/26/2011 M0.88 INCH KALAMAZOO MI TRAINED SPOTTER
0651 PM HAIL BELDING 43.10N 85.23W
04/26/2011 M1.50 INCH IONIA MI TRAINED SPOTTER
LARGE VOLUME OF INCH AND ONE HALF HAIL. NO DAMAGE
VISIBLE.
0657 PM HAIL 4 S STANTON 43.24N 85.07W
04/26/2011 M1.00 INCH MONTCALM MI TRAINED SPOTTER
0700 PM LIGHTNING 4 SSW KALAMAZOO 42.23N 85.63W
04/26/2011 KALAMAZOO MI BROADCAST MEDIA
*** 7 INJ *** SEVEN PEOPLE WERE STRUCK BY LIGHTNING AT A
PARK.
0700 PM HEAVY RAIN CLARE 43.82N 84.77W
04/26/2011 M1.20 INCH CLARE MI PUBLIC
THIS WAS A 24 HOUR TOTAL.
0705 PM HAIL 2 W RICHLAND 42.38N 85.49W
04/26/2011 M1.25 INCH KALAMAZOO MI PUBLIC
0706 PM HAIL 1 SW KALAMAZOO 42.27N 85.61W
04/26/2011 M1.00 INCH KALAMAZOO MI TRAINED SPOTTER
0708 PM HAIL 1 E CUTLERVILLE 42.84N 85.64W
04/26/2011 M1.00 INCH KENT MI PUBLIC
0717 PM HAIL 3 SSW CASCADE 42.88N 85.52W
04/26/2011 M1.25 INCH KENT MI NWS EMPLOYEE
THIS FELL AT THE NWS OFFICE.
0717 PM HAIL 1 E KENTWOOD 42.90N 85.57W
04/26/2011 M1.00 INCH KENT MI PUBLIC
0720 PM HAIL 1 SE ADA 42.94N 85.48W
04/26/2011 M1.00 INCH KENT MI COCORAHS
0731 PM HAIL 5 W ALMA 43.38N 84.76W
04/26/2011 E0.70 INCH GRATIOT MI TRAINED SPOTTER
0845 PM FLOOD 4 ESE GRAND RAPIDS 42.95N 85.60W
04/26/2011 KENT MI PUBLIC
SEVERAL STREETS FLOODED IN THIS AREA WITH ONE CAR STUCK.
1200 AM HEAVY RAIN 5 NE ROCKFORD 43.17N 85.49W
04/27/2011 M1.75 INCH KENT MI PUBLIC
THIS WAS A 24 HOUR TOTAL.
&&
HOVINGLocal storm report, Apr 27, 10:17 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1017 AM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 5 NE MOUNT PLEASANT 43.65N 84.70W
04/27/2011 M1.95 INCH ISABELLA MI TRAINED SPOTTER
48 HOUR TOTAL THROUGH 8 AM.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:07 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 38 min |
| Apr 26, 8:14 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 20 min |
| Apr 26, 8:49 PM EDT | River Flood Advisory | GRR | Newaygo | 13 hr |
| Apr 27, 5:17 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Jackson, Kalamazoo and 1 more | 43 min |
| Apr 27, 5:58 AM EDT | Special Weather Statement | GRR | Ingham | 62 min |
| Apr 27, 8:43 AM EDT | River Flood Warning | GRR | Isabella | 4 days |
| Apr 27, 9:38 AM EDT | River Flood Warning | GRR | Newaygo | 6 days |
| Apr 27, 10:00 AM EDT | River Flood Warning | GRR | Kalamazoo | 12 hr |
| Apr 27, 11:37 AM EDT | River Flood Warning | GRR | Kent | 8 days |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Kent | 6 days |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Ottawa | 23 hr |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Ionia | 6 days |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Kent | 5 days |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Kent | 72 hr |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Mason | 6 days |
| Apr 27, 11:44 AM EDT | River Flood Advisory | GRR | Mecosta | 72 hr |
| Apr 27, 2:39 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 4 days |
| Apr 27, 3:55 PM EDT | River Flood Advisory | GRR | Eaton | 5 days |
| Apr 27, 3:55 PM EDT | River Flood Advisory | GRR | Ingham | 5 days |
| Apr 27, 4:14 PM EDT | River Flood Advisory | GRR | Jackson | 67 hr |
Nearby
River Flood Advisories in Michigan, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.